# SDR USA2008F00040

- Difficulty date: October 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17073804903
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW WAS UNABLE TO RETRACT THE LANDING GEAR UPON TAKEOFF. THE FLIGHT RETUREND TO THE FIELD WITHOUT INCIDENT. MAINTENANCE REPLACED THE LANIDNG CONTROL LEVER AND THE PROXIMITY SENSOR MODULE. HOWEVER, ON THE FIRST FLIGHT OUT, THE HANDLE TO RETRACT THE GEAR WOULD NOT MOVE PREVENTING THE GEAR FROM RETRACTING. THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED UNEVENTFULLY. MAINTENANCE REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEEL SENSOR/STEERING SENSOR FEEDBACK ELECTRICAL HARNESS. (K)
